본문 바로가기
KERD
논문KCI 등재

A Case of Cutaneous Leukocytoclastic Vasculitis Associated with Granulocyte Colony-Stimulating Factor: An Unusual Presentation

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

Drug-induced vasculitis is an inflammation of small-sized blood vessel caused by the use of drugs. It accounts for approximately 10% of acute cutaneous vasculitis. Propylthiouracil, hydralazine, and allopurinol have been widely known as causative agents. The most common clinical feature of drug-induced vasculitis is palpable purpura on lower extremities. A 66-year-old Korean female presented with erythematous nodules on upper chest and back. She had been on medication for multiple myeloma. Laboratory results showed neutropenia. After a single injection of filgrastim (recombinant granulocyte colony-stimulating factor), she developed cutaneous lesions with concurrent increase in absolute neutrophil count. A skin biopsy revealed leukocytoclastic vasculitis. After discontinuation of filgrastim injection, her skin lesions disappeared spontaneously.

Abstract

Drug-induced vasculitis is an inflammation of small-sized blood vessel caused by the use of drugs. It accounts for approximately 10% of acute cutaneous vasculitis. Propylthiouracil, hydralazine, and allopurinol have been widely known as causative agents. The most common clinical feature of drug-induced vasculitis is palpable purpura on lower extremities. A 66-year-old Korean female presented with erythematous nodules on upper chest and back. She had been on medication for multiple myeloma. Laboratory results showed neutropenia. After a single injection of filgrastim (recombinant granulocyte colony-stimulating factor), she developed cutaneous lesions with concurrent increase in absolute neutrophil count. A skin biopsy revealed leukocytoclastic vasculitis. After discontinuation of filgrastim injection, her skin lesions disappeared spontaneously.

참고문헌 (12)

  1. White JM, "Cutaneous manifestations of granulocyte colony-stimulating factor", Clin Exp Dermatol, 31, pp.206~207 (2006)
  2. Ross HJ, "Bullous pyoderma gangrenosum after granulocyte colony-stimulating factor treatment", Cancer, 68, pp.441~443 (1991)
  3. Cottle TE, "Risk and benefit of treatment of severe chronic neutropenia with granulocyte colony-stimulating factor", Semin Hematol, 39, pp.134~140 (2002)
  4. Ippoliti G, "Leukocytoclastic vasculitis as a complication of recombinant granulocyte colony-stimulating factor therapy in a heart transplant patient", Case Rep Transplant, 2014, pp.160407~ (2014)
  5. El Husseiny NM, "Aggressive cutaneous vasculitis in a patient with chronic lymphatic leukemia following granulocyte colony stimulating factor injection : a case report", J Med Case Rep, 5, pp.88~ (2011)
  6. Kilic SS, "Leukocytoclastic vasculitis in patients with severe congenital neutropenia", J Trop Pediatr, 56, pp.359~362 (2010)
  7. Andavolu MV, "Leukocytoclastic vasculitis as a complication of granulocyte colony-stimulating factor(G-CSF)--a case study", Ann Hematol, 78, pp.79~81 (1999)
  8. Jain KK, "Cutaneous vasculitis associated with granulocyte colony-stimulating factor", J Am Acad Dermatol, 31(2Pt 1), pp.213~215 (1994)
  9. Ito Y, "Diffuse large B-cell lymphoma complicated with drug-induced vasculitis during administration of pegfilgrastim", Rinsho Ketsueki, 58, pp.2238~2242 (2017)
  10. Elsner J, "Altered function and surface marker expression of neutrophils induced by rhG-CSF treatment in severe congenital neutropenia", Eur J Haematol, 48, pp.10~19 (1992)
  11. Goldsmith LA, "Fitzpatrick’s dermatology in general medicine", pp.456~ (2012), McGraw Hill
  12. Goeser MR, "A practical approach to the diagnosis, evaluation, and management of cutaneous small-vessel vasculitis", Am J Clin Dermatol, 15, pp.299~306 (2014)

관련 논문AI추천

이 간행물의 다른 논문 (16건)